Alert archive / Ohio / High Wind Warnings in 2010
High Wind Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this high wind warning at Oct 26, 2010, 3:56 AM EDT for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Oct 26, 2010, 10:00 AM EDT. It was in force for 3 hr. 39 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 3:56 AM EDT (07:56 UTC)
- In effect from
- Oct 26, 2010, 10:00 AM EDT
- Expired
- Oct 26, 2010, 12:32 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 11:18 AM EDT | TSTM WND DMG | Connersville, IN | NUMEROUS TREES DOWN. |
| Oct 26, 11:20 AM EDT | TSTM WND DMG | Laurel, IN | TREES AND TREE LIMBS DOWN IN LAUREL AND THROUGH WESTERN FRANKLIN COUNTY. |
| Oct 26, 11:30 AM EDT | TSTM WND DMG | Richmond, IN | MANY TREES DOWN. |
| Oct 26, 11:35 AM EDT | TSTM WND GST 59 | 5 Nne Kitchel, IN | MEASURED AT RICHMOND AWOS /KRID/ |
| Oct 26, 11:40 AM EDT | TSTM WND DMG | Castine, OH | STRUCTURE DAMAGE TO BARN AND HOUSE. 25 POWER POLES DOWN INCLUDING 16 HIGH VOLTAGE POWER POLES. |
| Oct 26, 11:40 AM EDT | TSTM WND DMG | Celina, OH | NUMEROUS TREES DOWN |
| Oct 26, 11:40 AM EDT | TORNADO | 2 N Eldorado, OH | EF1 TORNADO TOUCHED DOWN INITIALLY JUST ACROSS THE COUNTY LINE IN PREBLE COUNTY...MOVING INTO DARKE COUNTY WHERE IT CONTINUED ALONG A 5 MILE TRACK NORTH OF ELDORADO TO NORTH OF CASTINE AND WEST OF ITHACA. DAMAGE CONSISTED OF NUMEROUS BARNS/OUTBUILDINGS DESTROY |
| Oct 26, 11:50 AM EDT | TSTM WND DMG | Celina, OH | POWER POLES SNAPPED. |
| Oct 26, 11:50 AM EDT | TSTM WND DMG | Wapakoneta, OH | POWER POLES SNAPPED. INITIALLY ISSUED AS MERCER COUNTY INCORRECTLY. REPORT WAS FROM AUGLAIZE COUNTY. |
| Oct 26, 11:51 AM EDT | TSTM WND DMG | 6 Ne Wapakoneta, OH | TREES DOWN COUNTRY WIDE |
| Oct 26, 11:55 AM EDT | TSTM WND DMG | Okeana, OH | TREES DOWN |
| Oct 26, 11:58 AM EDT | TORNADO | 2 Nnw Wapakoneta, OH | A WEAK TORNADO TOUCHED DOWN BRIEFLY. A GARAGE WAS DAMAGED AND A BARN COLLAPSED. THIS WAS RATED AS AN EF0. |
| Oct 26, 11:59 AM EDT | TSTM WND DMG | S Greenville, OH | SEVERAL TREES, POWER POLES, AND LINES DOWN ACROSS THE SOUTHERN HALF OF THE COUNTY. |
| Oct 26, 11:59 AM EDT | TORNADO | Ese Cridersville, OH | EF2 CONFIRMED NEAR CRIDERSVILLE IN AUGLAIZE COUNTY. WIND SPEEDS ESTIMATED AT 115 MPH...WITH A PATH LENGTH OF 2.2 MILES AND A PATH WIDTH OF 110 YARDS. DAMAGE WAS DONE TO SEVERAL HOUSES AND A BRICK GYMNASIUM. OBJECTS WERE IMPALED IN THE SIDE OF BUILDINGS. |
| Oct 26, 12:00 PM EDT | TORNADO | Bright, IN | ROTATION ON THE GROUND. LIMBS BEING PULLED OFF TREES. |
| Oct 26, 12:03 PM EDT | TSTM WND DMG | 5 Ne Wapakoneta, OH | 8 INCH DIAMETER TREES UPROOTED JUST SOUTH OF CRIDERSVILLE |
| Oct 26, 12:03 PM EDT | TORNADO | 2 Ene Buckland, OH | PRELIMINARY DAMAGE SURVEY REPORT INDICATED EF2 DAMAGE. |
| Oct 26, 12:04 PM EDT | TORNADO | 4 S Bright, IN | A WEAK TORNADO WAS OBSERVED MOVING ACROSS STATE ROUTE 1 BETWEEN GEORGETOWN RD AND SALT FORK RD BY AN OFFICER FROM THE GREENDALE PD. IT WAS ON THE GROUND FOR 3-4 SECONDS AND WAS APPROXIMATELY 20-30 FEET IN DIAMETER. THE TORNADO WAS ON THE ROAD AND IN AN OPEN FI |
| Oct 26, 12:05 PM EDT | TSTM WND DMG | Carrollton, KY | SEVERAL TREE LIMBS DOWN. |
| Oct 26, 12:13 PM EDT | TORNADO | 3 Ne Buckland, OH | MAJOR STRUCTURAL DAMAGE IN CRIDERSVILLE. |
| Oct 26, 12:15 PM EDT | TSTM WND DMG | 2 S Sidney, OH | TREES DOWNED |
| Oct 26, 12:17 PM EDT | TSTM WND GST 60 | New Liberty, KY | 60 MPH WINDS MEASURED BY VOLUNTEER FIRE DEPARTMENT WEATHER STATION. |
| Oct 26, 12:20 PM EDT | TSTM WND DMG | Cincinnati, OH | ROOF PARTIALLY TORN OFF APARTMENT BUILDING IN WEST END NEIGHBORHOOD OF CINCINNATI. |
| Oct 26, 12:20 PM EDT | TSTM WND DMG | Mason, OH | 2 TREES DOWN NEAR FIELDS ERTEL ROAD. |
| Oct 26, 12:20 PM EDT | TSTM WND DMG | Springfield, OH | TREES DOWN COUNTYWIDE. |
| Oct 26, 12:20 PM EDT | TSTM WND GST 69 | Trenton, OH | MEASURED ON STATE ROUTE 73 |
| Oct 26, 12:20 PM EDT | TSTM WND GST 72 | Wilmington, OH | AT NWS WILMINGTON. |
| Oct 26, 12:20 PM EDT | TSTM WND GST 79 | Trenton, OH | |
| Oct 26, 12:22 PM EDT | TSTM WND DMG | Covington, KY | ROOF PARTIALLY LIFTED OFF APARTMENT BUILDING AT 10TH AND MADISON. |
| Oct 26, 12:24 PM EDT | TSTM WND GST 58 | 3 Ene Burlington, KY | CVG ASOS |
| Oct 26, 12:24 PM EDT | TSTM WND GST 62 | Vandalia, OH | DAY ASOS |
| Oct 26, 12:25 PM EDT | TSTM WND DMG | Warsaw, KY | TREES DOWN |
| Oct 26, 12:27 PM EDT | TSTM WND GST 60 | Englewood, OH | |
| Oct 26, 12:28 PM EDT | TSTM WND DMG | Burlington, KY | LARGE TREE DOWN ON HOUSE. |
| Oct 26, 12:31 PM EDT | TSTM WND DMG | Warsaw, KY | TREES DOWN |
| Oct 26, 12:31 PM EDT | HAIL 1 | Taylor Mill, KY | |
| Oct 26, 12:33 PM EDT | TSTM WND GST 79 | Trenton, OH | |
| Oct 26, 12:38 PM EDT | TSTM WND DMG | Vandalia, OH | TREES DOWN. |
| Oct 26, 12:40 PM EDT | TSTM WND DMG | 1 N Corinth, KY | TWO TREES DOWN OVER ROADWAY JUST NORTH OF CORINTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406 WWUS71 KILN 260756 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 356 AM EDT TUE OCT 26 2010 ...HIGHS WINDS TO IMPACT THE REGION T0DAY... .A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION TODAY. A VERY TIGHT PRESSURE GRADIENT ALONG THE FRONT WILL RESULT IN WIDESPREAD HIGH WINDS. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-261600- /O.UPG.KILN.WI.Y.0003.101026T1400Z-101027T0000Z/ /O.NEW.KILN.HW.W.0001.101026T1400Z-101027T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 356 AM EDT TUE OCT 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG WINDS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT BY LATE THIS MORNING. SOUTH TO SOUTHWESTERLY WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH GUSTS UP TO 60 MPH AS THE FRONT CROSSES THE AREA THIS AFTERNOON. THE WINDS WILL SUBSIDE THIS EVENING WHEN THE FRONT MOVES EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. WINDS OF THESE MAGNITUDES MAY CAUSE PROPERTY DAMAGE. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
1 follow-up statement
596 WWUS71 KILN 261632 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1232 PM EDT TUE OCT 26 2010 ...HIGH WIND WARNING DROPPED TO AN ADVISORY... INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-270000- /O.CAN.KILN.HW.W.0001.000000T0000Z-101027T0000Z/ /O.NEW.KILN.WI.Y.0004.101026T1632Z-101027T0000Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1232 PM EDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG WINDS AHEAD OF AN APPROACHING COLD FRONT FROM THE SOUTH AND SOUTHEAST ARE EXPECTED TO EXCEED 30 MPH AND SEE STRONGER GUSTS GREATER THAN 45 MPH. ON THE BACK SIDE OF THE SAME FRONT...WINDS WILL SEE SIMILAR CONDITIONS...ONLY FROM THE SOUTHWEST AND WEST. THESE WINDS WILL SUBSIDE THIS EVENING WHEN THE FRONT MOVES EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this high wind warning went out at Oct 26, 1:51 AM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 26, 1:51 AM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
151 AM EDT TUE OCT 26 2010
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA ON TODAY WITH WIND
GUSTS UPWARDS OF 50 MPH POSSIBLE. HIGH PRESSURE WILL WORK INTO THE
REGION FOR THE END OF THE WORK WEEK AND REMAIN ACROSS THE AREA
THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SKIES HAVE GENERALLY GONE PARTLY CLOUDY TO MOSTLY CLEAR ACROSS THE
AREA EARLY THIS EVENING. INCREASING SOUTH TO SOUTHWEST LOW LEVEL
FLOW IS FORECAST OVERNIGHT. THIS WILL LEAD TO AN INCREASE IN
ISENTROPIC LIFT LATER TONIGHT AND WITH LOW LEVELS BEGINNING TO
MOISTEN UP...EXPECT INCREASING CLOUDS AND THE POSSIBILITY OF A FEW
SHOWERS DEVELOPING OVERNIGHT. THE BEST CHANCE FOR THIS WOULD BE
ACROSS WESTERN PORTIONS OF FA SO WILL HANG ON TO SOME LOW CHANCE
POPS THERE. THE 18Z NAM IS SHOWING SOME DECENT ELEVATED
INSTABILITIES (UP TO ABOUT 1000 J/KG) DEVELOPING IN THE 09Z-12Z
TIME FRAME. THIS IS PROBABLY OVERDONE...BUT IT WILL BE TOUGH TO
RULE OUT A FEW THUNDERSTORMS LATE...PARTICULARLY ACROSS OUR
SOUTHWEST. TEMP FORECAST IS A LITTLE TRICKY TONIGHT AS WINDS HAVE
LET UP SOME AND PARTIAL CLEARING HAS DEVELOPED. THIS COULD ALLOW
FOR TEMPS TO DROP OFF THIS EVENING BEFORE LEVELING OUT OVERNIGHT
AS CLOUDS AND WINDS BEGIN TO INCREASE. HAVE STUCK WITH CURRENT
TEMP FORECAST AT THIS POINT BUT WILL HAVE TO REEVALUATE FOR LATE
EVENING UPDATE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
FORECAST FOCUS IN THE SHORT TERM IS ON GUSTY WINDS AND SEVERE
POTENTIAL FOR TUESDAY. TROUGH OVER THE PLAINS WILL WORK INTO THE
MIDWEST BY TUESDAY AND BECOME NEGATIVELY TILTED AS IT DOES SO.
ALTHOUGH THERE ARE MINOR MODEL DISCREPANCIES IN TIMING OF FRONTAL
BOUNDARY MOST OF THE MODEL SOLUTIONS ARE SIMILAR. WENT WITH THE
SLIGHTLY FASTER SOLUTION DUE TO STRENGTH OF THE WINDS. THE STRONG
COLD FRONT WILL WORK THROUGH THE FA DURING THE AFTERNOON AND EARLY
EVENING HOURS. 50 TO 70 KNOT LLJ WILL TRANSPORT MOISTURE INTO THE
FA AHEAD OF THE FRONT. WENT AHEAD AND ISSUED A WIND ADVISORY FOR
THE ENTIRE AREA FOR TUESDAY AS THE PRESSURE GRADIENT INCREASES
AHEAD OF THE FRONT AND WINDS MIX DOWN TO THE SURFACE. OUTSIDE OF
THUNDERSTORMS...WIND GUSTS UPWARDS OF 50 MPH WILL BE POSSIBLE. SOME
MARGINAL INSTABILITY WILL DEVELOP ACROSS THE AREA DURING THE DAY
ON TUESDAY. WITH THE STRONG LLJ AND LOW LEVEL SHEAR THERE IS AN
INCREASED LIKELIHOOD FOR SEVERE WEATHER ON TUESDAY. CURRENTLY FOR
TUESDAY THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS THE
ENTIRE AREA WITH THE MAIN THREAT BEING DAMAGING WINDS.
PRECIPITATION WILL COME TO AN END RELATIVELY QUICKLY TUESDAY
EVENING AND HAVE PRECIPITATION EXITING THE AREA BEFORE MIDNIGHT.
COOLER AIR WILL FILTER INTO THE AREA FOR TUESDAY NIGHT ALLOWING
TEMPERATURES TO DROP INTO THE 40S ACROSS MANY LOCATIONS. UPPER
TROUGH WILL WORK INTO THE AREA ON WEDNESDAY. ANOTHER WINDY DAY
WILL BE PRESENT ACROSS THE AREA FOR WEDNESDAY HOWEVER IT WILL NOT
BE AS WINDY AS TUESDAY. THERE WILL BE A DECENT AMOUNT OF SUNSHINE
ON WEDNESDAY WHICH WILL ALLOW SOME OF THE STRONG WINDS ALOFT TO BE
ABLE TO MIX DOWN TO THE SURFACE. WIND GUSTS IN THE 20 TO 30 KNOT
RANGE WILL BE POSSIBLE WEDNESDAY AFTERNOON.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
SECONDARY SURFACE TROUGH AND ASSOCIATED SHORT WAVE WILL MOVE THROUGH
THE REGION ON THURSDAY. THIS WILL BRING A SURGE OF COOLER AIR WHICH
WILL LAST THROUGH FRIDAY WHEN HIGH PRESSURE STARTS TO BUILD IN.
SOUTHERLY FLOW WILL BECOME ESTABLISHED ONCE AGAIN OVER THE WEEKEND
WHICH WILL ALLOW TEMPERATURES TO REBOUND BACK ABOVE NORMAL. A WEAK
FRONT IS FORECAST TO SAG SOUTHWARDS ON MONDAY BUT AT THIS TIME IT
APPEARS THAT THIS WILL MOVE THROUGH DRY. THE BOUNDARY MAY EVENTUALLY
BECOME A FOCUS FOR PRECIPITATION BUT THAT WOULD BE BEYOND THIS
PERIOD.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
DEEP UPPER LEVEL TROF TO TAKE ON A NEGATIVE TILT AND PIVOT INTO
THE GREAT LAKES TODAY. EXPECT AN INCREASE IN CLOUDS AND WINDS THIS
MORNING WITH THE PRESSURE GRADIENT INCREASING IN CONTINUED
SOUTHWEST FLOW PATTERN. A STRONG COLD FRONT TO SEEP THRU THE OHIO
VALLEY THIS AFTN. HAVE THIS FRONT INTO WESTERN OHIO 18-19Z AND TO
THE CMH TAF SITES AROUND 21Z. EVENTUALLY EXPECT TO SEE AN MVFR
DECK DEVELOP DURG THE DAY. MODELS ARE SHOWING A NARROW TONGUE OF
HIGHER INSTABILITIES ALONG THE FRONT SO EXPECT A LINE OF SHOWERS
WITH EMBEDDED THUNDERSTORMS TO PUSH WEST TO EAST ACROSS THE AREA
IN THE 18Z-22Z TIME FRAME. WITH 3-5K FOOT WINDS INCREASING INTO
THE 40 TO 60 KNOT RANGE THROUGH LATE MORNING...GUSTY WINDS WILL
BE AN ISSUE TODAY. EXPECT PREVAILING SOUTHERLY WINDS OF 20-25 KNOTS
WITH WIND GUSTS OF 45 KNOTS LIKELY. WINDS WILL BEGIN THIS AFTN AS
THE FRONT SHIFTS OFF TO THE EAST.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR OHZ026-034-035-042>046-051>056-060>065-070>074-
077>082-088.
KY...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR KYZ089>100.
IN...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...NOVAK
NEAR TERM...JGL
SHORT TERM...NOVAK
LONG TERM...
AVIATION...ARHazardous weather outlook, Oct 25, 3:55 PM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 355 PM EDT MON OCT 25 2010 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-262000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 355 PM EDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA ON TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY TUESDAY AFTERNOON WITH THE MAIN THREAT BEING DAMAGING WINDS. DUE TO THE STRONG PRESSURE GRADIENT...WIND GUSTS UPWARDS OF 50 MPH WILL BE POSSIBLE OUTSIDE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ON TUESDAY.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 10:50 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer | 55 min |
| Oct 26, 11:12 AM EDT | Tornado Warning | ILN | Darke, Mercer | 33 min |
| Oct 26, 11:19 AM EDT | Tornado Warning | ILN | Butler, Preble | 41 min |
| Oct 26, 11:20 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Miami, Shelby | 55 min |
| Oct 26, 11:26 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Miami, Montgomery, Preble | 64 min |
| Oct 26, 11:30 AM EDT | Tornado Warning | ILN | Darke, Preble | 36 min |
| Oct 26, 11:38 AM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Oct 26, 11:40 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Oct 26, 11:51 AM EDT | Tornado Warning | ILN | Darke, Miami, Shelby | 39 min |
| Oct 26, 11:58 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Hardin, Logan, Miami, Shelby | 62 min |
| Oct 26, 12:02 PM EDT | Tornado Warning | ILN | Butler, Montgomery, Preble | 25 min |
| Oct 26, 12:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 62 min |
| Oct 26, 12:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 45 min |
| Oct 26, 12:17 PM EDT | Tornado Warning | ILN | Champaign, Logan, Miami, Shelby | 43 min |
| Oct 26, 12:20 PM EDT | Tornado Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 40 min |
| Oct 26, 12:32 PM EDT | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 3 hr |
| Oct 26, 12:41 PM EDT | Tornado Warning | ILN | Brown, Clermont, Clinton, Hamilton, Warren | 33 min |
| Oct 26, 12:45 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Logan, Madison and 1 more | 60 min |
| Oct 26, 12:51 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland, Warren | 54 min |
| Oct 26, 12:56 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 64 min |
| Oct 26, 1:09 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 36 min |
| Oct 26, 1:13 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin | 62 min |
| Oct 26, 1:28 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Madison, Pickaway, Pike, Ross | 62 min |
| Oct 26, 1:29 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Pike, Scioto | 61 min |
| Oct 26, 1:32 PM EDT | Tornado Warning | ILN | Fayette, Madison, Pickaway | 27 min |
| Oct 26, 1:47 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 28 min |
| Oct 26, 2:02 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 43 min |
| Oct 26, 2:11 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 64 min |
| Oct 26, 2:14 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking | 46 min |
| Oct 26, 2:16 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 33 min |
| Oct 26, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 26 min |
| Oct 26, 2:37 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 53 min |
| Oct 26, 10:41 AM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 64 min |
| Oct 26, 10:57 AM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union | 63 min |
| Oct 26, 11:02 AM EDT | Tornado Warning | ILN | Fayette, Union, Wayne | 43 min |
| Oct 26, 11:29 AM EDT | Tornado Warning | ILN | Dearborn, Franklin, Ripley | 46 min |
| Oct 26, 11:59 AM EDT | Tornado Warning | ILN | Switzerland | 31 min |
| Oct 26, 12:24 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 51 min |
Nearby
High Wind Warnings in Ohio, 2010High Wind Warnings in Kentucky, 2010High Wind Warnings in Indiana, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.